Patient :Friday around 2:45 pm I took 70mg vyvanse to help me study for a test (which is a dumb thing to do-trust me I know that now) It didn't wear off as quickly as I thought & I was unable to sleep that night. I get anxiety before tests so I was already pretty shaky but they pill made my heart race and made me feel like I needed to throw up but never did. After my all nighter I took another 70mg this morning around 7:30 because I was afraid I would sleep on the test. I was awake but had shaky arms and a racing heart. it's about 5:50 now and I haven't slept since Thursday night and couldnt eat since Friday afternoon. I know those are the side effects but my main concern is that the left side of my rib cage is sticking out a good inch or so higher than the right side. Will I be ok? I'm 5'4, 98 lbs, and extremely dumb. what I did was wrong and it won't happen again. Please advise me
Symptoms: Complete loss of sleep, loss of appetite, left side of rib cage is sticking out further than right, light headedness
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.